MathSciNet Relay Station
MathSciNet bibliographic data
MR1826994 (2002c:14065) 14J60 (14D20)
Balaji, V.; Biswas, I.; Nagaraj, D. S. Principal bundles with parabolic structure. Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 37–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement